# SDR R61A201511010803

- Difficulty date: November 1, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,613 hours, 16,966 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LEFT HORIZONTAL STABILIZER, RIB 12 FWD UPPER FLANGE IS CRACKED.  MAINTENANCE  PERFORMED A PERMANENT REPAIR IAW ETD 2015-170-102356.
